MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT
Catalog Number R06050
Medical Device Problem Codes Compatibility Problem (2960); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been returned for evaluation.However, the provided photos confirmed the report.Based on the current information, it is possible that the issue was caused by surgical conditions and the patient reaction to the implanted material.Based on the location of the cutting of the graft (at the point of cannulation), it is likely that the cannulation technique also caused damage or contributed to the damage to the graft.Per the ifu: "in addition, life threatening complications which may occur in conjunction with the use of any vascular prosthesis include but are not limited to: excessive suture hole bleeding; thrombosis; thromboembolic complications; infection; ultra filtration or perigraft seroma; swelling of limbs; pseudoaneurysms; perigraft hematomas; skin erosion; steal syndrome; preoperative hemorrhage; aortoenteric; aortoenteric fistula.Rotate cannulation sites to prevent complications such as a disruption of the graft material and formation of a perigraft hematoma or pseudoaneurysm.".The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
 
Event or Problem Description
It was reported that the product was successfully implanted and the graft was healing very well.However, after 2 months the patient returned to the hospital with pseudoaneurysm.During the operation to repair the pseudoaneurysm, the surgeon found that the graft was cutting from the point of cannulation.The patient is in good condition, the graft has been replaced with a jotec graft, and the situation is now resolved.Implant date: (b)(6) 2024.Explant date: (b)(6) 2024.Lot number: lvg2945.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key19995660
Report Number1220948-2024-00155
Device Sequence Number8432546
Product Code DSY
UDI-Device Identifier00840663105199
UDI-Public(01)00840663105199
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR06050
Device Lot NumberLVG2945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown